# SDR AALA20100109TUL07

- Difficulty date: January 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NUMBER 1 TOP SURFACE, INBOARD END HAS BLENDED DENT AROUND FASTENER.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
